# SDR ASAA11510395

- Difficulty date: September 20, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 2,354 hours, 719 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1871VG
- Condition: Malfunctioned
- Location: Hf Comm
- Part time: 2,344 hours, 716 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LAST POSITION REPORTTO BE MADE ON HF 1 NO CARRIER NO TRANSMISSION W/MIC KEYED (BOTH HAND MIC AND HEADSET).  OTHER STATIONS COULD BE HEARD W/ MIC KEYED.  FREQ WAS TUNED PRIOR TO TRANSMITTING BY KEYING MIC MOMENTARILY.  REPLACED HF1 TRANSCEIVER PER AMM 23 11 21 AND HF1 ANTENNA COUPLER PER AMM 23 11 61.  HF1 SYSTEM GROUND FUNCTIONAL TEST GOOD.
